Convex bases of PBW type for quantum affine algebras

Research output: Contribution to journalArticlepeer-review

61 Scopus citations

Abstract

This note has two purposes. First we establish that the map defined in [L, Sect. 40.2.5 (a)] is an isomorphism for certain admissible sequences. Second we show the map gives rise to a convex basis of Poincaré-Birkhoff-Witt (PBW) type for U+, an affine untwisted quantized enveloping algebra of Drinfel's and Jimbo. The computations in this paper are made possible by extending the braid group action by certain outer automorphisms of the algebra.

Original languageEnglish
Pages (from-to)193-199
Number of pages7
JournalCommunications in Mathematical Physics
Volume165
Issue number1
DOIs
StatePublished - Oct 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Convex bases of PBW type for quantum affine algebras'. Together they form a unique fingerprint.

Cite this